MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS; CATHETER, ULTRASOUND, INTRACARDIAC

BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS; CATHETER, ULTRASOUND, INTRACARDIAC
Model Number 86200
Medical Device Problem Codes Unsealed Device Packaging (1444); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a ultra ice plus was selected to be used in a procedure.However upon opening the box the sterile packageing was in an opened state.The device was replaced and the procedure was completed.
 
Additional Manufacturer Narrative
Visual inspection of the device showed no damage related to the event was encountered during the visual inspection of the device.The packaging was not returned there for analysis of the sterile bag could not be performed.However media inspection was performed to the pictures sent to boston scientific, in which showed a tear of the sterile bag, thus, confirming the reported allegation.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported that a ultra ice plus was selected to be used in a procedure.However upon opening the box the sterile packaging was in an opened state.The device was replaced and the procedure was completed.

Brand Name
ULTRA ICE PLUS
Common Device Name
CATHETER, ULTRASOUND, INTRACARDIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key12176242
Report Number2134265-2021-09097
Device Sequence Number16365660
Product Code ITX
UDI-Device Identifier08714729904380
UDI-Public08714729904380
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2023
Device Model Number86200
Device Catalogue Number86200
Device Lot Number0026753531
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown